MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer? Access System; Catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer? Access System; Catheter, percutaneous
Model Number M635TU90050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis occurred.A left atrial appendage (laa) closure procedure was being performed under transesophageal echocardiography (tee) guidance.The patient was not on anticoagulation prior to the procedure, and the laa was confirmed to be free of thrombus before venous access was obtained.Following access, 11,000 units of heparin were administered.A watchman trusteer access system (was) was advanced into the left atrium following transseptal puncture, and a pigtail catheter was placed in the laa.An activated clotting time (act) obtained approximately five minutes after the initial heparin administration was 121 seconds and was considered subtherapeutic.An additional 11,000 units of heparin were administered.When the pigtail catheter was removed, thrombus was visualized on the pigtail catheter while it was outside of the patient.A subsequent act was 280 seconds, and after further imaging assessment, the physicians elected to proceed.The pigtail catheter was reintroduced, and laa angiography was performed.A 27mm watchman flx pro delivery system and closure device (wds) was then advanced.While the wds was being unsheathed to the flex-ball configuration, a second thrombus was visualized within the distal laa near the anterior lobe.The thrombus was not mobile.The wds and was were removed, and the procedure was aborted.Both systems were flushed, and no thrombus was identified within either component.Eliquis was initiated following the procedure.Neurological examination was normal, and the patient remained stable without apparent deficits.The patient was subsequently discharged.

Brand Name
WATCHMAN TruSteer? Access System
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50695048
Report Number2124215-2026-48202
Device Sequence Number5891813
Product Code DQY
UDI-Device Identifier00191506022310
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K240018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU90050
Device Catalogue NumberM635TU90050
Device Lot Number0039504190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured06/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale